| Model Number |
01.29.208 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unequal Limb Length (4534)
| Date of Event |
11/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 november 2025: lot 2504720: (b)(4) items manufactured and released on 10-mar-2025.Expiration date: 2030-feb-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
The patient had pain and instability due to a leg length discrepancy.At about 5 months from the primary the surgeon swapped the head for a longer biolox option head and sleeve.The surgery was completed successfully.